# SDR DALA2017050103566

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 660 STR 8L UPPER U SECTION HAS POSSIBLE CRACK. REMOVED AND REPLACED STR 8L UPPER U SECTION AT STA 660 IAW DRAWING REV G AND SRM.
